It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-21-2008, 09:28 AM   #1
Senior Member
(female)
 
Join Date: Jan 2003
Location: NJ
Posts: 190
sunny3 HB User
Beta Blocker with least side effects, Please?

Hello dear ones,

My doctor wants to start me on a beta blocker due to tachycaria. In the past, I was on atenolol and seemed to tolerate it OK. However.... now, even on only 12.5 mgs, I have dizziness and extreme nausea. Can anyone suggest a beta blocker with perhaps less side effects? Maybe there is one that is generally easier to tolerate than others?

Any tips from those with experience is greatly appreciated.

Thanks so very much.

Blessings to all,
Sunny

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Need Advice For Transitioning Off Beta Blocker SoccerDad High & Low Blood Pressure 67 11-15-2011 08:09 PM
Beta Blockers vs Ace Inhibators Morgan99 High & Low Blood Pressure 10 08-07-2008 09:40 AM
BYSTOLIC (Nebivolol) - New Hypertensive(Beta Blocker)Medication ACE28 High & Low Blood Pressure 42 06-09-2008 08:27 AM
Beta Blocker Question Vanessa74 High & Low Blood Pressure 17 01-23-2008 11:05 PM
Question re: CCBs & beta blockers Sonia567 High & Low Blood Pressure 14 12-24-2006 06:06 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:16 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!